Anbody use new eyelash lengthing drug lattise?

Posted in the Grand Rapids Forum

First Prev
of 6
Next Last
Michigan Mom

Jenison, MI

#1 May 19, 2009
Anybody try this new drug Lattise and if so does it work?
Apply once a day and in 3-6 weeks can grow long, thicker and darker eyelashes, so they say...
Just wondering.

“O__o ?”

Since: May 08

Grandville

#2 May 19, 2009
If this drug makes eyelashes grow, and eyelashes being hair, I wonder if it will make all body hair grow thicker and longer in 3 to 6 weeks?

I work part time in the medical field and I am very wary of many of these so-called "fashion" drugs. I'd be very wary of this stuff. Just use thickener mascara so you won't damage your eyes.
ya right

Jenison, MI

#3 May 20, 2009
No, this is not a fashion drug. It's a prescription drug called Lumigan. It was just re-marketed as Latisse and FDA approved in Dec. just for eyelash growth. They noticed that people using it were having remarkable eyelash growth. You just apply it like an eyeliner. Google it..very cool. I can't wait to try it. It's for real.
I'm in the medical field too.

Since: Oct 08

Jackson, MI

#4 May 20, 2009
Michigan Mom wrote:
Anybody try this new drug Lattise and if so does it work?
Apply once a day and in 3-6 weeks can grow long, thicker and darker eyelashes, so they say...
Just wondering.
Works on lab rats ...

“love, loyalty, friendship”

Since: Sep 08

Dutchville

#5 May 20, 2009
No way. In a few years they'll probably discover horrible side effects, like pretty much always.

Since: Oct 08

Jackson, MI

#6 May 20, 2009
little-me wrote:
No way. In a few years they'll probably discover horrible side effects, like pretty much always.
Yep .. when all the women that used it turn into Neanderthals ...
Alvin

Grand Rapids, MI

#7 May 20, 2009
Years ago I wore "demi" lashes and no one knew. I have deep-set eyes so it wasn't noticeable. I was thinking of trying individual ones again. There is a demo on UTube. When I was down south they were giving perms to eyelashes, guess that helps too. Perms are so hard on your hair, I didn't think it was such a good idea for me. Anyone else try the perm?

“love, loyalty, friendship”

Since: Sep 08

Dutchville

#8 May 20, 2009
Over 50 wrote:
<quoted text>
Yep .. when all the women that used it turn into Neanderthals ...
lol! Not only will their eyelashes grow uncontrollably, so will their eyebrows...

Since: Oct 08

Jackson, MI

#9 May 20, 2009
little-me wrote:
<quoted text>
lol! Not only will their eyelashes grow uncontrollably, so will their eyebrows...
Exactly... how can this stuff distinguish between eyelashes and eyebrows, pubic hair and hair on the knuckles??? It must get absorbed into the skin and where does it go from there??
Alvin

Grand Rapids, MI

#10 May 20, 2009
Over 50 wrote:
<quoted text>
Exactly... how can this stuff distinguish between eyelashes and eyebrows, pubic hair and hair on the knuckles??? It must get absorbed into the skin and where does it go from there??
Straight to the eyelashes, LOL

“So what!!”

Since: Apr 08

Lakeview, Mi.

#11 May 20, 2009
Don't use it on pubic hair....I got a freeking bearded crotch that I gotta shave every day!!!! Call me Crotchpunzill...hehehe
ya right

Jenison, MI

#12 May 20, 2009
little-me wrote:
No way. In a few years they'll probably discover horrible side effects, like pretty much always.
Maybe so as with all drugs but it is an eye drop used for glaucoma.
"Horrible" side effect--- was eyelash growth.

Geezh... keep it away from your ear drops..
Hmpf

East Lansing, MI

#13 May 20, 2009
Well all Glaucoma drops do that to you, and thats basically what that drop is minus the key medications. My son is on several glaucome drops and has eyelashes women would die for. But he also has irritability on some drops, pain on others, not to mention the drops sting and burn. I couldn't imagine going through that just for thicker lashes. Maybe you should buy some mascara or fake lashes.
Old Rocker

United States

#14 May 20, 2009
Why not just pluck 'em all out and paint them on like many women do.

That's a great look.
scared to loose

Biloxi, MS

#15 Jun 15, 2009
I'D RATHER WEAR fALlS EYELASHES, I did whenI was younger, and when I was married, as I looked at my wedding picture they looked very natural ,but they were human hair (expensive )BUT WELL WORTH IT. I had rather take a chance on that again than to wake up one morning with out any , that is one side effect If you stop the meds than the new growth will all fall out ,come on people cant you think of somethig better to spend the money on than a dr. appt. Hell just take a to the makeup dept. at Belks

Since: Oct 08

Jackson, MI

#16 Jun 15, 2009
scared to loose wrote:
I'D RATHER WEAR fALlS EYELASHES, I did whenI was younger, and when I was married, as I looked at my wedding picture they looked very natural ,but they were human hair (expensive )BUT WELL WORTH IT. I had rather take a chance on that again than to wake up one morning with out any , that is one side effect If you stop the meds than the new growth will all fall out ,come on people cant you think of somethig better to spend the money on than a dr. appt. Hell just take a to the makeup dept. at Belks
Yea ... but what did you wife think about them???

Since: Oct 07

Cloud Nine

#17 Jun 15, 2009
ya right wrote:
No, this is not a fashion drug. It's a prescription drug called Lumigan. It was just re-marketed as Latisse and FDA approved in Dec. just for eyelash growth. They noticed that people using it were having remarkable eyelash growth. You just apply it like an eyeliner. Google it..very cool. I can't wait to try it. It's for real.
I'm in the medical field too.
Not a fashion drug?

Then can you tell me why a person needs beautiful think eye lashes. Are they going to die if they don't have them?

The first time I seen this on Tv I thought how stupid, why would anyone take a drug like that.

“91 Whiskey”

Since: Nov 08

Grand Rapids

#18 Jun 15, 2009
little-me wrote:
No way. In a few years they'll probably discover horrible side effects, like pretty much always.
May cause anal leakage.

Since: Oct 07

Cloud Nine

#19 Jun 15, 2009
sorry that was suppose to be thick... I was in a hurry.

“Hooray for summer!”

Since: Nov 08

Somewhere up north

#20 Jun 15, 2009
Sometimes vanity goes too far.

This seems dangerous to me too-why put more manufactured stuff on/in your body?

Tell me when this thread is updated:

Subscribe Now Add to my Tracker
First Prev
of 6
Next Last

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Grand Rapids Discussions

Title Updated Last By Comments
Does anybody miss the Nancy boy pipedream from ... 43 min Oneal 2
New chiropractic tool treats back pain without ... (Apr '08) 3 hr Chiropractor From... 227
upsy daisy 5 hr bobolinq 1
WLLA channel 64 - off the air? (Feb '12) 14 hr Sharon 9
Local News Women (Apr '09) 15 hr Casual Shoes 2,317
2014 wastebook 18 hr Phil 1
Back in Iraq. WMD's? oil? Wed No_More_Dems 106
Grand Rapids Dating
Find my Match

Grand Rapids Jobs

Grand Rapids People Search

Addresses and phone numbers for FREE

Grand Rapids News, Events & Info

Click for news, events and info in Grand Rapids

Personal Finance

Mortgages [ See current mortgage rates ]